zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed point theorems for weakly C-contractive mappings in ordered metric spaces. (English) Zbl 1217.54046
Summary: The purpose of this paper is to present some fixed point results for weakly C-contractive mappings in a complete metric space endowed with a partial order.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed point theorems for nonlinear operators on topological linear spaces
47J25Iterative procedures (nonlinear operator equations)
References:
[1]Chatterjea, S. K.: Fixed point theorems, C. R. Acad. bulgare sci. 25, 727-730 (1972) · Zbl 0274.54033
[2]Choudhury, B. S.: Unique fixed point theorem for weak C-contractive mappings, Kathmandu university journal of science, engineering and technology 5, No. 1, 6-13 (2009)
[3]Agarwal, R. P.; El-Gebeily, M. A.; O’regan, D.: Generalized contractions in partially ordered metric spaces, Appl. anal. 87, 109-116 (2008) · Zbl 1140.47042 · doi:10.1080/00036810701556151
[4]Altun, I.; Simsek, H.: Some fixed point theorems on ordered metric spaces and application, Fixed point theory appl. (2010) · Zbl 1197.54053 · doi:10.1155/2010/621469
[5]Burgic, Dz.; Kalabusic, S.; Kulenovic, M. R. S.: Global attractivity results for mixed monotone mappings in partially ordered complete metric spaces, Fixed point theory appl. (2009) · Zbl 1168.54327 · doi:10.1155/2009/762478
[6]Ciric, L.; Cakid, N.; Rajovic, M.; Ume, J. S.: Monotone generalized nonlinear contractions in partially ordered metric spaces, Fixed point theory appl. (2008) · Zbl 1158.54019 · doi:10.1155/2008/131294
[7]Bhaskar, T. Gnana; Lakshmikantham, V.: Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal. 65, 1379-1393 (2006) · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[8]Harjani, J.; Sadarangani, K.: Fixed point theorems for weakly contractive mappings in partially ordered sets, Nonlinear anal. 71, 3403-3410 (2009) · Zbl 1221.54058 · doi:10.1016/j.na.2009.01.240
[9]Harjani, J.; Sadarangani, K.: Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations, Nonlinear anal. 72, 1188-1197 (2010) · Zbl 1220.54025 · doi:10.1016/j.na.2009.08.003
[10]Lakshmikantham, V.; Ciric, L.: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal. 70, 4341-4349 (2009) · Zbl 1176.54032 · doi:10.1016/j.na.2008.09.020
[11]Nieto, J. J.; Rodríguez-López, R.: Existence of extremal solutions for quadratic fuzzy equations, Fixed point theory appl., 321-342 (2005) · Zbl 1102.54004 · doi:10.1155/FPTA.2005.321
[12]Nieto, J. J.; Rodríguez-López, R.: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22, 223-239 (2005) · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5
[13]Nieto, J. J.; Rodríguez-López, R.: Applications of contractive-like mapping principles to fuzzy equations, Rev. mat. Complut. 19, 361-383 (2006) · Zbl 1113.26030
[14]Nieto, J. J.; Pouso, R. L.; Rodríguez-López, R.: Fixed point theorems in ordered abstract spaces, Proc. amer. Math. soc. 135, 2505-2517 (2007) · Zbl 1126.47045 · doi:10.1090/S0002-9939-07-08729-1
[15]Nieto, J. J.; Rodríguez-López, R.: Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta math. Sinica 23, 2205-2212 (2007) · Zbl 1140.47045 · doi:10.1007/s10114-005-0769-0
[16]O’regan, D.; Petrusel, A.: Fixed point theorems for generalized contractions in ordered metric spaces, J. math. Anal. appl. 341, 1241-1252 (2008) · Zbl 1142.47033 · doi:10.1016/j.jmaa.2007.11.026
[17]Petrusel, A.; Rus, I. A.: Fixed point theorems in ordered L-spaces, Proc. amer. Math. soc. 134, 411-418 (2006) · Zbl 1086.47026 · doi:10.1090/S0002-9939-05-07982-7
[18]Ran, A. C. M.; Reurings, M. C. B.: A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. amer. Math. soc. 132, 1435-1443 (2004) · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[19]Wu, Y.: New fixed point theorems and applications of mixed monotone operator, J. math. Anal. appl. 341, 883-893 (2008) · Zbl 1137.47044 · doi:10.1016/j.jmaa.2007.10.063
[20]Cabada, A.; Nieto, J. J.: Fixed points and approximate solutions for nonlinear operator equations, J. comput. Appl. math. 113, 17-25 (2000) · Zbl 0954.47038 · doi:10.1016/S0377-0427(99)00240-X